# SDR FDEA200910263665

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 113N150112
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON, OUTBOARD HINGE NR 5 SUPPORT CORRODED AT WS 817.      REPAIRED AS PER EA NR F-5710-133416.   REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
